# SDR AC2A2021072213901

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N639DS
- Make and model: Agusta AW139
- Aircraft serial: 41262
- Aircraft time: 7,256 hours, 13,175 cycles
- System (JASC): 6321 · Main Rotor Brake
- Part: Actuator
- Part number: 3G6352V02452
- Part serial: 2672
- Condition: Stuck
- Location: Rotor Brake
- Part time: 24 hours, 24 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE CAS FAIL MESSAGE ILLUMINATED ON SHUTDOWN, ACTUATOR STUCK IN UP POSITION.
